MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT259154A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter was getinge technician.Event site name: (b)(4).Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed by photographic evidence the paint was chipping on main tube.There was no injury, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The correction of h4 device manufacture date deems required.This is based on the internal evaluation.Previous h4 device manufacture date 03/11/2021.Corrected h4 device manufacture date 03/25/2021.Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed by photographic evidence the paint was chipping on main tube.There was no injury, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.The problem was found during preventive maintenance.A root cause analysis for investigated problem was performed by subject matter experts and concluded that: according to the photographic evidences provided, the ceiling tube involved ard567201355 sn (b)(6) manufactured on 07/2019 has a paint defect at the extremity of the tube.A 8d assessment carried out by our supplier (b)(4) showed that the cause of the poor paint adhesion occurred during the production, more aluminum mass was introduced into the polymerization furnace and at the same chain speed, which meant that the pieces did not reach the correct temperature.Since dec 2022, as corrective actions, a thermograph is used to monitor polymerization conditions.The number of pieces and reference per load in the polymerization oven is limited and the chain speed is reduced to favor the polymerization of the paint, in accordance with the technical data sheet.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key22059205
Report Number9710055-2025-0000138
Device Sequence Number7812472
Product Code FTD
UDI-Device Identifier03700712412845
UDI-Public(01)03700712412845
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT259154A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown